# SDR SWAA2021122053417

- Difficulty date: December 15, 2021
- Submitted: December 20, 2021
- Operation: Air carrier
- Aircraft: N924WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36628
- Aircraft time: 44,891 hours, 26,987 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Slider
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB. FWD UPPER SLIDER IS CRACKED ; / [01] REMOVED AND REPLACED RH HORIZONTAL STAB. FWD UPPER SLIDER PER MM;53-31-31
